MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Catalog Number RF621 SMN 10464525
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2019-00442 was reported for the same event.The customer contacted the siemens customer care center (ccc) and reported a discordant elevated cardiac troponin i (tni) patient result on a dimension vista instrument.Siemens healthcare diagnostics headquarters support center (hsc) is investigating the event.
 
Event or Problem Description
A discordant elevated cardiac troponin i (tni) result was obtained on a patient sample on a dimension vista instrument.The result was reported to the physician(s) who questioned the result and sent the patient to an alternate facility for a new sample to be drawn.There are no known reports of patient intervention or adverse health consequences due to the discordant tni result.
 
Additional Manufacturer Narrative
Mdr 2517506-2019-00444 was filed on 02-dec-2019.Mdr 2517506-2019-00442 was also filed for the same event on 02-dec-2019.Additional information (13-dec-2019): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant falsely elevated cardiac troponin i (tni) result.Hsc evaluated the information provided and the instrument data files.The customer performed a patient sample troubleshooting study by processing the sample with serial dilutions of 1:2, 1:4 and 1:8 indicating the customer was aware of potential antibody interference with this patient's sample.The diluted results indicated a linear dilution which is atypical for antibody interference.The customer sent sample from the patient out to a reference lab that used a non-siemens alternate methodology.The non-siemens alternate methodology recovered an elevated troponin value of 0.13 ng/ml which was above the 99th percentile for the alternate methodology.Hsc requested the sample to be returned to siemens for additional evaluation, but the sample was not available for return.The cause of the discordant tni result was determined to be due to a sample specific interferent that cannot be further identified with the available data.The instrument is operational.No product non-conformance identified.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION
Common Device Name
DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key9397376
Report Number2517506-2019-00444
Device Sequence Number3462094
Product Code MMI
UDI-Device Identifier00842768022067
UDI-Public00842768022067
Combination Product (Y/N)N
PMA/510(K) Number
K081643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2020
Device Catalogue NumberRF621 SMN 10464525
Device Lot NumberEE0185
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR